A New Z(3)-Graded Quantum Group


ÇELİK S.

JOURNAL OF LIE THEORY, vol.27, no.2, pp.545-554, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 2
  • Publication Date: 2017
  • Title of Journal : JOURNAL OF LIE THEORY
  • Page Numbers: pp.545-554
  • Keywords: Z(3)-graded exterior algebra, Z(3)-graded quantum group, Z(3)-graded Hopf algebra

Abstract

We introduce a Z(3)-graded version of the exterior (Grassmann) algebra with two generators. Using this object we obtain a new Z(3)-graded quantum group denoted by 0((GL) over tilde (q)(2)) and discuss some of its properties.